# SDR YENA201704100251

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 45,403 hours, 15,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008025
- Condition: Failed
- Location: Emergency Lights
- Part time: 45,410 hours, 15,807 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, EMERGENCY LIGHTS AT ROWS 15, 19, & 23 INOPERATIVE.   R & R THE POWER SUPPLY IAW AMM 33-51-38.  OPS CHECKED GOOD.
